# SDR SWAA2021020145012

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 76,675 hours, 45,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AFT OF FASTENER ON ROW 44 DOUBLER OUTER ROW AT STATION 727D +7 INCH, 3 INCHES BELOW STR 3R.  ACCOMPLISHED EA 21-153-00216.
